Jump to content
CrazyBoards.org

quetiapine generic seroquel 100mg


Recommended Posts

So i'm taking 100mg seroquel have been for maybe two and half years now. lately my anxiety hasn't gotten worse to the point my stomach clenchs up and i almost faint. Now when i take the seroquel at night my heart starts racing till the point it feels like it's going to explode, also my nerves feel like their on fire and i get this burning feeling in the back of my throat. i see a lot of people are taking seroquel to help sleep at night also so i was wondering if anyone else had these issues. also I'm taking 20mg citalopram generic celexa at night so i don't know if the meds are counter acting each other?

Link to comment
Share on other sites

Sometimes I feel weird at night when I take it - like dizzy, and hot and kind of gross. I always assumed that it was dropping my blood pressure.

If you are having intolerable side effects or this is new and worrying you, you should give your doctor a call.

Link to comment
Share on other sites

  • 2 weeks later...

I've had those symptoms and d/c'd Seroquel because of it, but I'd try it again.

Hopefully those symptoms will go away. I'm not sure if a benzo would help because of the extra sedation. Are you on XR or IR? XR can be easier because its extended release rather than dumping it all in at once..

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...